# SDR 97ZZZX4063

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120RT
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA0
- Condition: Failed
- Location: Ground Cool
- Part time: 2,851 hours
- Component: Technofan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A NEW GENERATION FAN ASSEMBLY, PRODUCT IMPROVEMENT.  UPON DISASSEMBLY, FOUND DRIVER P.C. BOARD OVERHEATED AND LOOSE SOLDER JOINTS.  THIS FAN IS MADE IN FRANCE.  RESOLDERED DEFECTIVE CONNECTIONS TEST RAN FAN, RETURN TO SERVICE.
